JJ's blog

Probable "eureka" moment for me

Ok, so I've been on CAPi for 8-9 months and have seen many improvements. Unfortunately, they've been places other than my biggest problem area. That is jaw, neck, mouth and throat pain, all on the right side. All of those have done nothing but get worse on CAP.

Saw my dentist for a checkup and also to have him check out a bony protrusion at the very back of my mouth (just past the scar tissue from my upper wisdom tooth extraction on the right side). 

He tells me I very likely have Eagle Syndrome, which is basically where an elongated styloid process< (more than 30mm) is in conflict with the adjacent anatomical structures. The related ligament can also become calcified.

Shedding my skin

A number of my blogs and posts have mentioned a lot going on with my skin, particularly my face and head, since beginning CAPi back in October. The newest edition is both ears (and also maybe lower lip). It struck me today that what I'm really seeing is problematic skin shedding and being replaced by healthy skin.

Pulse #3 in process

Just took first dose of Flagyli on day 3 of my 3rd full pulse. (plus two mini-pulses). Nearly started this blog last night and it would have said "entirely uneventful."

Woke up this morning achy and excessively tired. My wife has been sick this week, so it may not have anything to do with the pulse. Interestingly, most of the jaw pain and extremely sore throat from last week has dissapated, improving each day of the pulse. 

This morning's dose of Flagyl + 100mg doxyi did result in some nausea. Some dextrose (Pixy Stix, lol!) solved that right quick.

Piecing it all together

Started my third full pulse this morning. After a rough weekend with a really sore throat, I think I've figured a few things out.

I may have a CPni infection, but I suspect it's co- rather than my primary problem. What's the primary? Lyme.

Right around the beginnings of all of my problems, I went to the doctor with 5 complaints, along with my normal sinus stuff (which was corrected surgically around the same time).

 

1. Circular rash on my left hip

2. Joint pain, particularly shoulders and elbows

3.  Muscle fasiclations

4. Oral discomfort and a lesion on my cheeks (inside)

5. Seeing little bug-like things floating in my field of vision. "floaters".

 

DXi was:

1. Ringworm,

Explosion of pain

By far, the biggest problem area for me pre-CAPi and especially during has been the combination of sore throat (right side, around the scar tissue from my tonsilectomy), TMJ (right side), some discomfort in the inside gumline on the right lower jaw, and musle and possibly lymph node pain in the under jaw/upper neck area, and neck and upper back pain.

 Last week, all of those were really pretty good. Minimal TMJ issues, minor sore throat and minimal pain in the neck and back.

Starting Monday of this week, every bit of that is individually as bad as it's been ever. I haven't changed the protocol at all this week and am nearly a month out from my last pulse.

The optimist in me says this is a sign of the abxi going to work in my biggest problem area.

Odd return of old injury symptom

Other than the rosaceai on my face making major improvements, the other thing I've been able to point to as progress on CAPi is that I've regularly had old symptoms return. Sometimes they're things that have not been an issue for years. Sometimes they're old symptoms that had largely gone away.


The latest is rather odd (to me) and it may signal that I've been dealing with CPni for longer than I would have guessed.

I was a catcher in baseball from the age of about 11 up through my freshman year of college. Once pitchers started throwing hard, I regularly had the thumb jammed on my glove hand. Probably a 100 or more times over several years.

Pulse #2 over and out

Pretty uneventful, really. Started last Saturday with 500mg flagyli. 500 again Sunday. Drank too much during the Super Bowl and had a pretty craptastic Monday, but that was pretty clearly a result of the overindulgence, not the pulse. Despite feeling bad, moved to 1,250mg flagyl on Monday and stayed at that level the rest of the week. A little nausea once or twice, some increased pain and sinus activity, but not near the first full pulse. Thursday and Friday, I actually felt pretty good all the way around.

Trying to not freak out

I'm having a disturbing new symptom that's messing with my head a bit.

 

In late 2004, I developed parathesia in the soles of both feet. Over the course of a few days, the tingling/numbness worked it's way up, eventually affecting everything from my belly button down. MRI revealed a lesion on my spinal cord from about T-5 through T-7. I had the typical battery of tests for MSi (lumbar puncture, evoked potentials, bloodwork, etc) Eventually my neurologist said he believed the lesion was caused by an excessive immnue system reaction to a virus and the official DXi was "acute transverse myelitis."

Results - taking stock at 4 months

Having a rough day today, just generally feeling unwell and not at ease at all. Decided to look back over 4 months on CAPi (two mini-pulses, one full 10 days ago) about what's happened with my symptoms.

 

Oldest and/or most bothersome symptoms - 

Sore throat on right side - considerably worse

Neck, jaw and upper back muscle pain - Jaw is massively worse. Neck about the same, trapezius trigger points seem to be improving (all on right side)

TMJ dysfunction (right side) - much worse

Ear pain, popping, fullness (right side) - worse

 Rosacea  on nose and cheeks - much, much improved. Not completely gone, but reduced to a light pink

Oral lesions - no change, but likely are not infection-based.

Experimenting with caffeine

After reading Paul's posts about caffeine as an adjunct, I started taking it with my Doxyi and Azith (eod) several weeks ago.

Lately, I've been experiencing nausea with my doxy-taking. Today I decided to experiment a little. 

On waking, I ate a handful of cashews and downed 100mg of Doxy. 30 min later, I got my one-daily large Diet Dr. Pepper.  Two hours after taking the abxi, no stomach upset, no noticeable effects at all. On to breakfast.

3 fried eggs and a piece of toast, plus 300mg of doxy.  Waited 30 minutes, no noticeable effect. Down 300mg of caffeine pills. 30 minutes later, heavy duty nausea. 

Reaction? Part deaux

Ok, I just completed my first full Flagyli pulse yesterday (had done one 2.5 day about 6 weeks ago).

 

I'm pretty messed up right now, but can't say if it's a reaction to the meds or just bad luck & timing, so I'm looking for some "experienced" opinions.

Started the pulse on Monday AM. First three days, I did 500mg in AM and 750mg after lunch. Last two were 500/500.

Doxy reaction?

I made the mistake early on a few times of taking my doxyi on an empty stomach and learned quickly that was a bad idea as it made me queasy in a hurry.


Since then, I've always made it a point to take it with a full meal. Frequently, I still get very queasy around an hour after taking 200mg. My question is....is this just a reaction to the meds, or more likely poryphoria or a herx reaction?

Is this going the right direction?

This is probably going to be fairly long since it's my first blog entry.

 

I started an empirical CAPi in October on suspicion of a Cpni infection, as my 10 years worth of symptoms find a ton that fit in with a Cpn infection. Not long into starting, I went through a series of old symptoms that hadn't bothered me in years that reminded me that way back at the start of all these symptoms, I had legitimate concern of a lyme or other TBD infection. Bullseye rash, joint pain, muscle twitching, sore throat, increased floaters and neck pain. I saw my doctor about all of that, but it was explained away. Anyway, maybe 2 weeks into the CAP, I re-experienced all of that except the bullseye rash.

 

Syndicate content